Alert archive / Louisiana / Small Craft Advisories in 2008

Small Craft Advisory 44, NWS Lake Charles, LA

September 13, 2008

NWS Lake Charles, LA issued this small craft advisory at Sep 13, 2008, 4:43 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2008, 4:43 PM CDT (21:43 UTC)
Expired
Sep 14, 2008, 7:00 AM CDT
In force
14 hr
Issued by
NWS Lake Charles, LA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 11:05 AM CDT, 5 hours 38 minutes earlier.

Area forecast discussion, Sep 13, 11:05 AM CDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1105 AM CDT SAT SEP 13 2008

.DISCUSSION...IKE CONTINUES TO MOVE RAPIDLY NORTH ACROSS EAST
TEXAS WITH RADAR IMAGERY SHOWING CENTER MOVING INTO HOUSTON
COUNTY. HURRICANE WARNINGS HAVE NOW BEEN DOWNGRADED TO TROPICAL
STORM...WHILE DROPPING THE EASTERN HALF OF THE AREA OUT OF THE
INLAND TROPICAL WIND WARNING AS WINDS WEAKEN. DESPITE WEAKENING
WINDS FIELDS...DEVASTATING STORM SURGE CONTINUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  82  77  86  71  84 / 100  70  60  50  30
KBPT  82  78  86  71  85 / 100  70  60  50  30
KAEX  84  76  85  68  82 / 100  70  60  50  30
KLFT  83  76  86  70  83 / 100  50  60  50  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
     ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
     CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
     DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
     LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.

     TROPICAL STORM WIND WARNING UNTIL 10 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: ALLEN...BEAUREGARD...CALCASIEU...JEFFERSON
     DAVIS...VERNON.

     TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: CAMERON...
     IBERIA...ST. MARY...VERMILION.

TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
     ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...
     TYLER.

     TROPICAL STORM WIND WARNING UNTIL 10 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: HARDIN...JASPER...NEWTON...ORANGE...TYLER.

     TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: JEFFERSON.

GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: COASTAL WATERS
     FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL
     WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...
     COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
     CITY, LA OUT 20 NM...WATERS FROM CAMERON, LA TO HIGH
     ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
     INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM
     TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.

&&

MARCOTTE
Hazardous weather outlook, Sep 13, 4:03 AM CDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
403 AM CDT SAT SEP 13 2008

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-140915-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
403 AM CDT SAT SEP 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
HURRICANE CONDITIONS WILL CONTINUE TODAY WITH PERIODS OF TORRENTIAL
RAINFALL...TROPICAL STORM/HURRICANE FORCE WINDS...TIDAL SURGES
FROM 12 FEET IN VERMILION PARISH TO 20 FEET IN JEFFERSON COUNTY
THROUGH THE MORNING. WINDS ARE EXPECTED TO TAPER OFF THROUGH THE
AFTERNOON HOURS. TIDAL CONDITIONS WILL IMPROVE LATER TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
CONDITIONS WILL CONTINUE TO IMPROVE TOMORROW AS IKE EXITS THE
REGION ALTHOUGH RAINS WILL CONTINUE SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

K. KUYPER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 7:07 PM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry23 min
Sep 12, 7:21 PM CDTTornado WarningLCHRapides, Vernon24 min
Sep 12, 7:32 PM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides28 min
Sep 12, 7:46 PM CDTTornado WarningLCHRapides, Vernon29 min
Sep 12, 7:58 PM CDTTornado WarningLCHAvoyelles, Rapides32 min
Sep 12, 8:27 PM CDTTornado WarningLCHAcadia, Iberia, Lafayette, Saint Martin, St. Mary, Vermilion33 min
Sep 12, 9:23 PM CDTTornado WarningLCHAcadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion37 min
Sep 12, 10:03 PM CDTTornado WarningLCHAcadia, Allen, Evangeline, Lafayette, Saint Landry27 min
Sep 12, 10:41 PM CDTTornado WarningLCHAcadia, Allen, Evangeline, Iberia, Lafayette, Saint Landry and 1 more49 min
Sep 12, 11:04 PM CDTTornado WarningLCHAcadia, Jefferson Davis, Lafayette, Vermilion26 min
Sep 13, 12:06 AM CDTTornado WarningLCHRapides24 min
Sep 13, 12:07 AM CDTTornado WarningLCHAllen, Rapides, Vernon38 min
Sep 13, 1:38 AM CDTTornado WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion22 min
Sep 13, 1:41 AM CDTTornado WarningLCHCalcasieu, Cameron, Jefferson Davis34 min
Sep 13, 2:01 AM CDTTornado WarningLCHCameron, Jefferson Davis, Vermilion29 min
Sep 13, 2:08 AM CDTTornado WarningLCHAcadia, Jefferson Davis, Vermilion37 min
Sep 13, 2:20 AM CDTFlash Flood WarningLCHCalcasieu6 hr
Sep 13, 2:35 AM CDTTornado WarningLCHAllen, Beauregard, Jefferson Davis14 min
Sep 13, 2:38 AM CDTTornado WarningLCHAcadia, Allen, Cameron, Evangeline, Jefferson Davis, Vermilion37 min
Sep 13, 2:55 AM CDTTornado WarningLCHAcadia, Vermilion35 min
Sep 13, 3:26 AM CDTTornado WarningLCHAcadia, Allen, Evangeline, Jefferson Davis34 min
Sep 13, 3:29 AM CDTTornado WarningLCHAcadia, Lafayette, Vermilion46 min
Sep 13, 3:38 AM CDTTornado WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion37 min
Sep 13, 3:57 AM CDTTornado WarningLCHAllen, Beauregard, Rapides, Vernon33 min
Sep 13, 4:11 AM CDTTornado WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Rapides, Saint Landry and 1 more34 min
Sep 13, 5:14 AM CDTTornado WarningLCHBeauregard, Calcasieu, Vernon46 min
Sep 13, 5:25 AM CDTTornado WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis35 min
Sep 13, 5:32 AM CDTFlash Flood WarningLCHAllen, Beauregard, Calcasieu, Cameron, Jefferson Davis, Vernon6 hr
Sep 13, 5:51 AM CDTTornado WarningLCHBeauregard, Vernon24 min
Sep 13, 7:16 AM CDTTornado WarningLCHAcadia, Allen, Cameron, Jefferson Davis, Vermilion29 min
Sep 13, 7:43 AM CDTTornado WarningLCHAllen, Jefferson Davis32 min
Sep 13, 8:48 AM CDTTornado WarningLCHAllen, Beauregard, Vernon27 min
Sep 13, 9:10 AM CDTTornado WarningLCHAllen, Rapides, Vernon35 min
Sep 13, 9:41 AM CDTFlash Flood WarningLCHAcadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more3 hr
Sep 13, 11:18 AM CDTTropical Storm WarningLCH6 hr
Sep 13, 11:35 AM CDTTornado WarningLCHCameron25 min
Sep 13, 11:40 AM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides35 min
Sep 13, 11:59 AM CDTTornado WarningLCHCalcasieu, Cameron31 min
Sep 13, 12:33 PM CDTTornado WarningLCHBeauregard, Calcasieu, Cameron27 min
Sep 13, 12:42 PM CDTTornado WarningLCHRapides33 min
Sep 13, 1:18 PM CDTTornado WarningLCHBeauregard, Calcasieu, Vernon27 min
Sep 13, 1:26 PM CDTTornado WarningLCHBeauregard, Vernon34 min
Sep 13, 2:04 PM CDTTornado WarningLCHVernon26 min
Sep 13, 2:32 PM CDTTornado WarningLCHBeauregard, Rapides, Vernon28 min
Sep 13, 4:22 PM CDTLake Wind AdvisoryLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more8 hr
Sep 13, 5:46 PM CDTTornado WarningLCHAllen, Beauregard29 min
Sep 13, 3:40 AM CDTFlash Flood WarningLCHHardin, Jefferson, Orange3 hr
Sep 13, 5:55 AM CDTTornado WarningLCHHardin, Jasper, Newton, Tyler35 min
Sep 13, 9:36 AM CDTTornado WarningLCHJefferson, Orange24 min
Sep 13, 10:09 AM CDTTornado WarningLCHHardin, Jasper, Jefferson, Newton, Orange36 min
Sep 13, 10:46 AM CDTRiver Flood WarningLCHHardin, Jefferson8 days
Sep 13, 12:28 PM CDTTornado WarningLCHJefferson, Orange32 min
Sep 13, 2:05 PM CDTFlash Flood WarningLCHHardin, Jasper, Jefferson, Newton, Orange6 hr

Nearby

Small Craft Advisories in Louisiana, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.